Alert archive / Missouri / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS St. Louis, MO

May 29, 201523 counties in Missouri; 14 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at May 29, 2015, 8:55 PM CDT for 23 counties in Missouri; 14 counties in Illinois. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 29, 2015, 8:55 PM CDT (01:55 UTC)
Expired
May 30, 2015, 7:00 PM CDT
In force
22 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 37 counties

Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 15 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WGUS63 KLSX 300155
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT FRI MAY 29 2015

ILZ098>102-MOZ036-041-042-047>052-059>065-072>075-084-085-099-
301000-
/O.NEW.KLSX.FF.A.0003.150530T0155Z-150530T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
855 PM CDT FRI MAY 29 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST 
  ILLINOIS...CALHOUN IL...JERSEY IL...MADISON IL...MONROE IL 
  AND ST. CLAIR IL. IN MISSOURI...AUDRAIN MO...BOONE MO...
  CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN MO...GASCONADE 
  MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO...
  MONITEAU MO...MONTGOMERY MO...OSAGE MO...PIKE MO...REYNOLDS 
  MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...
  ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON 
  MO.

* THROUGH SATURDAY MORNING

* OCCASIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE WATCH
  AREA THROUGH AT LEAST DAWN SATURDAY MORNING...AND FOR MANY
  AREAS...WILL CONTINUE WELL INTO SATURDAY. ANY THUNDERSTORMS ARE
  EXPECTED TO BE VERY EFFICIENT RAINFALL PRODUCERS AND WILL LEAD
  TO WIDESPREAD MINOR NUISANCE FLOODING WITH THE POTENTIAL FOR
  MORE SERIOUS FLOODING OVER LOCALIZED AREAS WHERE HEAVY RAINFALL
  CAN FOCUS FOR A PERIOD OF TIME. WIDESPREAD RAINFALL AMOUNTS OF 1
  TO 2 INCHES CAN BE EXPECTED THROUGH MIDDAY SATURDAY WITH LOCALLY
  HIGHER AMOUNTS.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TES
3 follow-up statements
900 
WGUS63 KLSX 300736
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
236 AM CDT SAT MAY 30 2015

MOZ036-041-042-047>050-300845-
/O.CAN.KLSX.FF.A.0003.000000T0000Z-150530T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...MEXICO...
JEFFERSON CITY
236 AM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND
NORTHEAST MISSOURI HAS BEEN CANCELED. THE HEAVIEST RAINFALL IS
EXPECTED TO REMAIN EAST OF THE AREA THROUGH THIS
AFTERNOON...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED.

$$

ILZ058>060-064-065-069-070-074-079-301800-
/O.EXB.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...CHESTER
236 AM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTH CENTRAL 
  ILLINOIS AND SOUTHWEST ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...IN SOUTH CENTRAL ILLINOIS...BOND IL...CLINTON IL... 
  FAYETTE IL...MARION IL...MONTGOMERY IL AND WASHINGTON IL. IN 
  SOUTHWEST ILLINOIS...GREENE IL...MACOUPIN IL AND RANDOLPH IL. 

* THROUGH THIS EVENING

* PERIODS OF SHOWER AND THUNDERSTORMS ARE EXPECTED THROUGH THIS
  EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR
  DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS
  AND RIVERS WILL ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ098>102-MOZ051-052-059>065-072>075-084-085-099-301800-
/O.EXT.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
236 AM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST ILLINOIS...CALHOUN IL...JERSEY 
  IL...MADISON IL...MONROE IL AND ST. CLAIR IL. IN MISSOURI... 
  CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON 
  MO...LINCOLN MO...MADISON MO...MONTGOMERY MO...REYNOLDS MO... 
  ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. 
  LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. 

* THROUGH THIS EVENING

* PERIODS OF SHOWER AND THUNDERSTORMS ARE EXPECTED THROUGH THIS
  EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR
  DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS
  AND RIVERS WILL ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CVKING
673 
WGUS63 KLSX 302034
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT SAT MAY 30 2015

ILZ058-059-079-098>102-MOZ051-052-059>065-072>075-084-085-099-
302145-
/O.CAN.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-
WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
334 PM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND
MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL
CONDUCING TO FLASH FLOODING HAS ENDED. 

$$

ILZ060-064-065-069-070-074-310000-
/O.CON.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
334 PM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...BOND IL...CLINTON IL...FAYETTE IL...MARION IL... 
  MONTGOMERY IL AND WASHINGTON IL. 

* UNTIL 7 PM CDT THIS EVENING

* A FINAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
  AREA THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY
  EVENING. LOCALLIZED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
  POSSIBLE.

* HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$
791 
WGUS63 KLSX 310005
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT SAT MAY 30 2015

ILZ060-064-065-069-070-074-310115-
/O.EXP.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
705 PM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL ILLINOIS HAS
EXPIRED. WHILE THE CHANCE FOR SHOWERS WILL REMAIN RELATIVELY HIGH
THROUGH THE EVENING HOURS...EXPECTED RAINFALL AMOUNTS ARE LOW AND
WILL HAVE MINIMAL IMPACT. 

$$

TES

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 29, 6:01 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 29, 6:01 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT Fri May 29 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 340 PM CDT Fri May 29 2015

Complex of showers and thunderstorms ahead of an MCV over E OK will
slowly translate north and eastward overnight. Main threat with this
feature looks to be the potential for localized heavy rainfall due to
long/narrow CAPE profiles with high PWAT values and slow
translational speed of convection. Best bet right now of where
heaviest axis of rainfall would be across south-central Missouri
extending toward the Missouri River between KCOU and KSUS where
1.00-1.50"+ of rain is likely. Threat of widespread severe weather
continues to look low as low-level atmosphere nocturnally stabilizes
through the evening hours along with weak deep-layer shear.
However...cannot rule out an isolated strong wind gust or two in any
heavy precipitation core.

Another seasonably mild night should be in store ahead of synoptic cold
front which will move into northwestern sections of the are very late
tonight. Lows are expected to be in the 60s.

Gosselin

.LONG TERM:  (Saturday through Next Friday)
Issued at 340 PM CDT Fri May 29 2015

(Saturday-Saturday Night)

Front will slowly progress south and east on Saturday clearing the
CWFA by late afternoon per latest model guidance. Showers and
thunderstorms along and ahead of the front along with post-frontal
showers as UL jet streak backbuilds. A few storms across southeast
Missouri and southwest Illinois may be strong to severe with CAPE
values of 1000-1500 J/kg and 0-6km shear on the order of 20 knots or
so. Isolated severe wind gusts along with small hail look to be the
primary threats. A cooler day compared to this afternoon is also
expected due to copious amounts of cloud cover...precipiation...and
cold advection commencing to the northwest of the low-level
baroclinic zone. Coolest conditions will be across portions of
northeast Missouri with highs only in the mid 60s with warmest highs
near 80 degrees toward KFAM and KSLO.

Cold/dry advection begins to really amplify and take hold late
Saturday night as low-level anticyclone slides southeast toward the
Great Lakes. Chances of showers should wane overnight from north to
south as the drier/more stable air filters in from the north and
east. A cool night for very late May should be in store just from
the strength of the cold advection as clouds look to linger across
the area. Look for lows to range from the upper 40s to mid 50s from
north to south across the bi-state area.

(Sunday-Friday)

The Sunday through Friday timeframe will be marked by mostly dry
weather along with moderating temperatures. Cool day still appears
to be in store on Sunday with highs likely failing to hit 70 degrees
across the area. Upper-level low as previous forecaster mentioned
looks to get stuck beneath/to the south of building ridge axis
across lower Mississippi Valley. This should yield fairly
tranquil/dry weather through much of next week with highs warming
back above normal by Wednesday. Next chance of showers/storms still
appears to be on Thursday though large model disagreements do exist
between the GFS/ECMWF with the European solution continuing the dry
trend while the GFS brings the area some showers/storms.

Gosselin

&&

.AVIATION:  (For the 00z TAFs through 00z Saturday Evening)
Issued at 505 PM CDT Fri May 29 2015

Most of the showers/storms across southeast MO and southwest IL
should remain southeast of the St Louis metro area this evening.
Large area of showers and thunderstorms across west central and
southwest MO ahead or northeast of an upper level disturbance and
associated surface low will shift northeast through the taf sites
tonight. A strong southerly low level jet will also lead to
redevelopment of convection across our area late tonight. The MOS
cloud guidance is consistent in dropping the cloud ceilings late
tonight and Saturday morning down to around 1000-1500 feet.
Prevailing surface winds will be mainly sly for most of tonight,
then shift to a nwly direction Saturday morning as the surface low
moves northeastward through southeastern MO and as a cold front now
across the northern Plains drops southeastward through our area.
The showers and thunderstorms will taper off from northwest to
southeast on Saturday.

Specifics for KSTL: Most of the showers/storms across southeast MO
and southwest IL should remain southeast of STL this evening, but
larger area of showers and storms across southwest MO will move
northeastward into STL by late evening, then continue for much of
the rest of the night into at least Saturday morning. The cloud
ceiling will drop later tonight and Saturday morning down to around
1000-1500 feet. Prevailing surface winds will be s-sely tonight,
although there will be some variability near thunderstorms. The
surface wind will become nwly Saturday morning. The showers and
storms should taper off Saturday afternoon and evening after
passage of the surface low and cold front, but cloud ceilings will
remain low.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     68  76  54  66 /  90  80  30   5
Quincy          64  67  47  65 /  80  60  10   0
Columbia        64  69  51  66 /  90  30  20   5
Jefferson City  64  71  49  66 /  90  40  20   5
Salem           70  77  54  67 /  60  70  40  10
Farmington      67  76  54  65 /  70  70  30  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 29, 8:55 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT FRI MAY 29 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
855 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA. LOCALIZED HEAVY
RAINFALL AMOUNTS ARE EXPECTED IN SOME AREAS IN CENTRAL...EAST
CENTRAL...AND SOUTHEAST MISSOURI AND METROPOLITAN ST LOUIS AND
COULD LEAD TO FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH THAT
IS IN EFFECT FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL END FROM WEST TO EAST ON SATURDAY. THE FLASH
FLOOD WATCH CONTINUES THROUGH SATURDAY MORNING FOR PARTS OF THE
AREA.

THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TES

In the hours before

Local storm report, May 29, 4:49 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLOOD            2 SE NEW ATHENS         38.30N  89.85W
05/29/2015                   ST. CLAIR          IL   TRAINED SPOTTER

            3 TO 4 INCHES OF WATER FLOWING OVER IL HWY 13. WATER IS
            COMING OUT OF THE FIELDS AND THE DITCHES ARE OVERFLOWING
            ONTO THE ROAD. LOCATION IS APPROXIMATE.

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:16 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve6 days
May 30, 2:31 PM CDTAreal Flood AdvisoryLSXClinton, Monroe, Randolph, Saint Clair, Washington6 hr

Nearby

Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.